Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Shigeo SASAKI "A boundary value problem of some special ordinary differential equations of the second order.," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 1(2), 79-90, (July, 1949)